Numerical solutions of the fractional SIS epidemic model via a novel technique

Authors

  • Ali Khalouta Laboratory of Fundamental and Numerical Mathematics, Department of Mathematics, Faculty of Sciences, Ferhat Abbas Setif University 1, 19000 Setif, Algeria.
  • Abdelouahab Kadem Laboratory of Fundamental and Numerical Mathematics, Department of Mathematics, Faculty of Sciences, Ferhat Abbas Setif University 1, 19000 Setif, Algeria.

Keywords:

Fractional SIS epidemic model, Caputo fractional derivative, modified fractional Taylor series method, numerical solution

Abstract

This article introduces a novel technique called modified fractional Taylor series method (MFTSM) to find numerical solutions for the fractional SIS epidemic model. The fractional derivative is considered in the sense of Caputo. The most important feature of the MFTSM is that it is very effective, accurate, simple, and more computational than the methods found in literature. The validity and effectiveness of the proposed technique are investigated and verified through numerical example.

Downloads

Download data is not yet available.

Downloads

Published

2020-12-31

How to Cite

Numerical solutions of the fractional SIS epidemic model via a novel technique. (2020). Journal of Prime Research in Mathematics, 16(2), 44 – 55. https://jprm.sms.edu.pk/index.php/jprm/article/view/159